# SDR DALA2015112607299

- Difficulty date: November 25, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 61,184 hours, 19,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER STRAP AT BS 377, LBL 45.25 BELOW MAIN CABIN FLOOR FRAME IS BROKEN.  REPAIRED STABILIZATION STRAP AT BS 377, LBL 45.25 IAW SRM.
